MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: the customer does not have further information about the patient.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false elevated alinity i free t4 results.Sid (b)(6) generated 5 ng/dl, repeated 1.26 ng/dl, repeated 1.98 ng/dl, repeated 0.99 ng/dl.Normal range 0.7-1.48 ng/dl.The customer does not have further information about the patient.No impact to patient management was reported.
 
Event or Problem Description
The customer observed false elevated alinity i free t4 results.Sid (b)(6) generated >5 ng/dl, repeated 1.26 ng/dl, repeated 1.98 ng/dl, repeated 0.99 ng/dl.Normal range 0.7-1.48 ng/dl.The customer does not have further information about the patient.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending data identified an increase in complaints for the alinity i free t4 assay, as well as an increase in complaint activity for reagent lot 71236ud00.However, testing performed using retained kits from lot 71236ud00 showed that all results passed, indicating the reagent lot is performing as expected.A device history review did not identify any nonconformances, potential nonconformances, or deviations associated with the complaint lot or issue.Labeling was reviewed and found to adequately address the current issue.Based on the investigation, no systemic issue or deficiency with the alinity i free t4 assay, lot 71236ud00 was identified.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23173337
Report Number3005094123-2025-00485
Device Sequence Number15862799
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)251125(10)71236UD00
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2025
Device Catalogue Number07P70-20
Device Lot Number71236UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown